Pacific Journal of Mathematics

Homotopy classification of lens spaces for one-relator groups with torsion.

Sushil Jajodia

Article information

Source
Pacific J. Math., Volume 89, Number 2 (1980), 301-311.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102779242

Mathematical Reviews number (MathSciNet)
MR599122

Zentralblatt MATH identifier
0458.55005

Subjects
Primary: 55P15: Classification of homotopy type

Citation

Jajodia, Sushil. Homotopy classification of lens spaces for one-relator groups with torsion. Pacific J. Math. 89 (1980), no. 2, 301--311. https://projecteuclid.org/euclid.pjm/1102779242


Export citation

References

  • [1] S. Eilenberg and S. MacLane, Homology of spaces with operators.II, Trans. Amer. Math. Soc, 65 (1949), 49-99.
  • [2] R. H. Fox, Free differential calculus. /, Ann. Math., 57 (1953), 547-560.
  • [3] S. Jajodia, On 2-dimensional CW-complexes with a single 2-cell, Pacific J. Math., 80 (1971), 191-203.
  • [4] R. Lyndon, Cohomology theory of groups with a single defining relation, Ann. Math., 52 (1950), 650-665.
  • [5] S. MacLane and J. H. C. Whitehead, On the %-type of a complex, Proc. Nat. Acad. Sci. U.S.A., 36 (1950), 41-48.
  • [6] W. Magnus, A. Karras, and D. Solitar, Combinatorial Group Theory, Interscience, New York, 1966.
  • [7] S. J. Pride, On the generation of one-relator groups, Trans. Amer. Math. Soc, 21O (1975), 331-364.
  • [8] S. J. Pride, The isomorphism problem for two-generator one-relator groups with torsion is solvable, to appear in Trans Amer. Math. Soc.
  • [9] G. Rosenberger, Zum isomorphis problem furgruppen mit einerdefinierenden relation, Illinois. J. Math., 20 (1976), 614-621.
  • [10] A. J. Sieradski, Combinatorial isomorphisms and combinatorial homotopy equiva- lences, J. Pure and Appl. Alg., 7 (1976), 59-95.
  • [11] J. H. C. Whitehead, On incidence matrices, nuclei, and homotopy types, Ann. Math., 42 (1941), 1197-1239.
  • [12] J. H. C. Whitehead, Combinatorial homotopy.II, Bull. Amer. Math. Soc, 55 (1949), 453-496.